Doctor insights on:
What Are Some Personality Changes You Can Get From Adderall
Possibly: Stimulant medicines such as Adderall can sometimes have side effects relarted to increased moodiness, agitiation, or irritability. So, yes, it is possible that this medicine could cause your boyfriend to have increased problems. It would be important for him to contact his physician as soon as possible to discuss this issue. ...Read more
Possibly: Adderall and other stimulant medicines can cause a side effect of increased moodiness and depression. Severe problems in this area are not commone but can occur. If you have concerns that this is happening it would be important to contact your physician to discuss the situation. ...Read more
No it is not: Psychostimulants when taken as directed do not cause a permanent change in a person's personality. Best wishes. ...Read more
Im going to run out of my Adderall before I can get to see my doctor what can I do because they changed my appointment and i'm afraid of withdraws?
I sleep all night, but when I get up in the morning, I feel so exhausted that I am back in bed by 1 pm. I feel so tired that I can't keep my eyes open. My doctor prescribed Adderall several months ago, but there has been no change. What should I do?
Exhausted: First recommendation - have a formal evaluation about your sleep. You might be exhausted because it is not restorative. This can also be a manifestation of depression and a stimulant is not always helpful in that setting. If evaluation leads to repeated recommendation for stimulant, then evaluate if dose and type best for you. ...Read moreSee 2 more doctor answers
No, not, nein, : Adderall is a treatment for add/adhd. Social anxiety/ avoidant personality disorder would be best addressed through psychotherapy. Cognitive behavioral therapy may be effective. If medication were to be considered for anxiety, it would more likely be a ssri - not adderall. ...Read more
I take Adderall and i feel like i'm turning depressed and my personality as we i used to be social now it's hard to talk to friends what should I do?
Can you tell me if someone abuses an Adderall prescription & they don't have add/adhd, how does it affect their personality?
Abuse of adderall: Adderall is a stimulant, so symptoms like hyperactivity and risky behaviors are common. More closely associated with cocaine intoxication and behavioral effects therein. Rapid movements, sweating, pupil dilation, racing thoughts, pressured/rapid speech would all be common behaviors to observe as well. ...Read more
Dextroamphetamine|racemic amphetamine is an appetite suppressant which is a kind ...Read more
- Talk to a doctor live online for free
- What are some exercises you can do to get in shape for soccer?
- What are some exercises you can do to get a higher vertical leap?
- What are the cancers you can get from smoking?
- Ask a doctor a question free online
- What injuries can you get from falling down the stairs?
- What diseases can you get from receiving a rim job?
- Are there any diseases you can get from masturbating?
- What diseaseillness can you get from getting spit in your eyes?
- Talk to a psychiatrist online for free